# SDR CKSA98151

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1240, 5 ABOVE UPPER CUSP AREA.  CUT AND FITTED STRAP FOR REPAIR OF EXTRA HOLES ON LT FRAME AT FS 1240 5 ABOVE UPPER CUSP AREA.  DRILLED FRAME AND STRAP FOR REPAIR DEBURRED HOLES, PLUGGED EXTRA HOLES, TREATED, PRIMED, SEALED, AND INSTALLED STRAP IAW COTNEY DWG D93-R37.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04949 TASK NR Y1407.
